MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CEMENTED SEGMENTAL STEM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CEMENTED SEGMENTAL STEM
Lot Number 82284
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of loosening in the cemented segmental stem was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.
 
Event or Problem Description
A revision surgery that occurred on (b)(6) 2024 was discovered during the investigation of an unrelated complaint.This complaint report was subsequently initiated to investigate.Information about the revision that took place on (b)(6) 2024 was provided by (b)(6), an onkos sales representative.(b)(6) reported that the 66-year-old female patient with an eleos proximal tibia and distal femur replacement underwent the revision surgery to address an alleged loosening of the femoral segmental stem.The cemented segmental stem was removed and replaced along with several other eleos devices that were components of the prosthetic construct.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
CEMENTED SEGMENTAL STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key19072732
Report Number3013450937-2024-00087
Device Sequence Number20558003
Product Code KRO
UDI-Device IdentifierB278CB1515203M0
UDI-PublicB278CB1515203M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number82284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale